# SDR NOCA04509

- Difficulty date: July 29, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: IN68
- Part serial: 2067
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND MID GALLEY EMERGENCY FLOOR LIGHT STRIPS (2EA) INOP.  REPLACED THE STATIC INVERTER AT NEAR SEAT 2HG IAW WDM 33-51-01, LIGHT OPS OK.
